Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Probabilistic Game Semantics
Authors: Vincent Danos ; R Harmer
Date:Jul 2002
Publication Title:ACM Transactions on Computational Logic
Publication Type:Journal Article Publication Status:Published
Volume No:3 (3) Page Nos:359-382
DOI:10.1145/507382.507385 ISBN/ISSN:1529-3785
A category of HO/N-style games and probabilistic strategies is developed where the possible choices of a strategy are quantified so as to give a measure of the likelihood of seeing a given play. A two-sided die is shown to be universal in this category, in the sense that any strategy breaks down into a composition between some deterministic strategy and that die. The interpretative power of the category is then demonstrated by delineating a Cartesian closed subcategory that provides a fully abstract model of a probabilistic extension of Idealized Algol.
Links To Paper
No links available
Bibtex format
author = { Vincent Danos and R Harmer },
title = {Probabilistic Game Semantics},
journal = {ACM Transactions on Computational Logic},
year = 2002,
month = {Jul},
volume = {3 (3)},
pages = {359-382},
doi = {10.1145/507382.507385},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh